MathSciNet Relay Station
MathSciNet bibliographic data
MR1387085 (97c:28020) 28A80 (28A78 58F03 58F11)
Mauldin, R. Daniel; Urbański, Mariusz Dimensions and measures in infinite iterated function systems. Proc. London Math. Soc. (3) 73 (1996), no. 1, 105–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement